Alert archive / Florida / Gale Warnings in 2010
Gale Warning 5, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Dec 12, 2010, 4:36 AM EST. It took effect at Dec 12, 2010, 10:00 AM EST. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2010, 4:36 AM EST (09:36 UTC)
- In effect from
- Dec 12, 2010, 10:00 AM EST
- Expired
- Dec 14, 2010, 10:00 AM EST
- In force
- 48 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
515 WHUS72 KMLB 120936 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 436 AM EST SUN DEC 12 2010 AMZ570-572-121500- /O.EXT.KMLB.SC.Y.0139.101212T1200Z-101212T1500Z/ /O.UPG.KMLB.GL.A.0004.101212T2100Z-101214T1500Z/ /O.NEW.KMLB.GL.W.0005.101212T1500Z-101214T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 436 AM EST SUN DEC 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: WINDS WILL INCREASE TO 20 KNOTS NEAR SUNRISE...THEN SHIFT TO NORTHWEST LATE TODAY BEHIND A STRONG COLD FRONT. NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE ARE EXPECTED FROM LATE THIS AFTERNONO THROUGH EARLY TUESDAY. * SEAS: SEAS WILL BUILD TO 6 TO 8 FEET THIS AFTERNOON THEN FURTHER BUILD INTO MONDAY...PEAKING AROUND 9 TO 11 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-121500- /O.UPG.KMLB.SC.Y.0139.101212T1500Z-101212T2100Z/ /O.NEW.KMLB.GL.W.0005.101212T1500Z-101214T1500Z/ /O.UPG.KMLB.GL.A.0004.101212T2100Z-101214T1500Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 436 AM EST SUN DEC 12 2010 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: WINDS WILL SHIFT TO NORTHWEST LATER TODAY BEHIND A STRONG COLD FRONT. NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE ARE EXPECTED FROM LATE THIS AFTERNOON THROUGH EARLY TUESDAY. * SEAS: SEAS WILL BUILD TO 6 TO 8 FEET BY LATE AFTERNOON THEN FURTHERBUILD INTO MONDAY...PEAKING AROUND 9 TO 11 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-121500- /O.CON.KMLB.SC.Y.0139.101212T1500Z-101214T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 436 AM EST SUN DEC 12 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST TUESDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 KNOTS THIS MORNING THEN SHIFT TO NORTHWEST LATER TODAY BEHIND A STRONG COLD FRONT. NORTHWEST WINDS OF 25 KNOTS WITH A FEW GUSTS TO GALE FORCE ARE EXPECTED FROM THIS AFTERNOON THROUGH MONDAY. * SEAS: SEAS WILL BUILD TO 5 TO 7 FEET INTO MONDAY. THE OFFSHORE WINDS COMPONENT WILL KEEP THE HIGHEST SEAS WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
746 WHUS72 KMLB 121543 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1043 AM EST SUN DEC 12 2010 AMZ570-572-575-131000- /O.CON.KMLB.GL.W.0005.000000T0000Z-101214T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1043 AM EST SUN DEC 12 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. * WINDS: WINDS WILL SHIFT TO NORTHWEST LATER TODAY BEHIND A STRONG COLD FRONT. NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE ARE EXPECTED FROM LATE THIS AFTERNOON THROUGH EARLY TUESDAY. * SEAS: SEAS WILL BUILD TO 6 TO 8 FEET BY LATE AFTERNOON THEN FURTHER BUILD INTO MONDAY...PEAKING AROUND 9 TO 11 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-131000- /O.CON.KMLB.SC.Y.0139.000000T0000Z-101214T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1043 AM EST SUN DEC 12 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. * WINDS: SOUTHWEST WINDS OF 20 KNOTS WILL SHIFT TO NORTHWEST LATER TODAY BEHIND A STRONG COLD FRONT. NORTHWEST WINDS OF 25 KNOTS WITH A FEW GUSTS TO GALE FORCE ARE EXPECTED FROM THIS AFTERNOON THROUGH MONDAY. * SEAS: SEAS WILL BUILD TO 5 TO 7 FEET INTO MONDAY. THE OFFSHORE WINDS COMPONENT WILL KEEP THE HIGHEST SEAS WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 52
187 WHUS72 KMLB 131000 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 500 AM EST MON DEC 13 2010 AMZ570-572-575-140300- /O.CON.KMLB.GL.W.0005.000000T0000Z-101214T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 500 AM EST MON DEC 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. * WINDS: WINDS WILL SHIFT TO NORTHWEST LATER TODAY BEHIND A STRONG COLD FRONT. NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE ARE EXPECTED FROM LATE THIS AFTERNOON THROUGH EARLY TUESDAY. * SEAS: SEAS WILL BUILD TO AROUND 9 TO 11 FEET WELL OFFSHORE TODAY THROUGH TUESDAY AFTERNOON. AND REMAIN AROUND . PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-140300- /O.CON.KMLB.SC.Y.0139.000000T0000Z-101214T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 500 AM EST MON DEC 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. * WINDS: SOUTHWEST WINDS OF 20 KNOTS WILL SHIFT TO NORTHWEST LATER TODAY BEHIND A STRONG COLD FRONT. NORTHWEST WINDS OF 25 KNOTS WITH A FEW GUSTS TO GALE FORCE ARE EXPECTED FROM THIS AFTERNOON THROUGH MONDAY. * SEAS: SEAS WILL BUILD TO 5 TO 7 FEET INTO MONDAY. THE OFFSHORE WINDS COMPONENT WILL KEEP THE HIGHEST SEAS WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
897 WHUS72 KMLB 132001 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 301 PM EST MON DEC 13 2010 AMZ570-572-575-141500- /O.CON.KMLB.GL.W.0005.000000T0000Z-101214T1500Z/ /O.EXB.KMLB.SC.Y.0139.101214T1500Z-101215T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 301 PM EST MON DEC 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. * WINDS: NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS EVENING WILL GRADUALLY DECREASE TO 15 TO 20 KNOTS BY TUESDAY AFTERNOON. * SEAS: SEAS OF 8 TO 11 FEET TONIGHT WILL BEGIN TO SLOWLY DECREASE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-141500- /O.EXT.KMLB.SC.Y.0139.000000T0000Z-101215T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 301 PM EST MON DEC 13 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST TUESDAY. * WINDS: NORTHWEST WINDS OF 20 TO 25 KNOTS WILL HAVE A FEW GUSTS TO GALE FORCE INTO THIS EVENING...THEN GRADUALLY DECREASE TO 15 TO 20 KNOTS DURING TUESDAY. * SEAS: SEAS OF 5 TO 7 FEET. THE OFFSHORE WIND COMPONENT WILL KEEP THE HIGHEST SEAS WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 52
645 WHUS72 KMLB 141524 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1024 AM EST TUE DEC 14 2010 AMZ570-572-575-150000- /O.EXP.KMLB.GL.W.0005.000000T0000Z-101214T1500Z/ /O.CON.KMLB.SC.Y.0139.000000T0000Z-101215T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1024 AM EST TUE DEC 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. HOWEVER A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NORTHWEST WINDS AROUND 20 KNOTS WILL GRADUALLY DECREASE TO 15 TO 20 KNOTS BY EARLY THIS EVENING. * SEAS: SEAS OF 8 TO 11 FEET WILL BEGIN TO SLOWLY DECREASE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-150000- /O.CON.KMLB.SC.Y.0139.000000T0000Z-101215T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1024 AM EST TUE DEC 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WILL GRADUALLY DECREASE TO 10 TO 15 KNOTS INTO LATE THIS AFTERNOON AND EARLY THIS EVENING. * SEAS: SEAS OF 5 TO 7 FEET. THE OFFSHORE WIND COMPONENT WILL KEEP THE HIGHEST SEAS WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Dec 11, 9:41 PM EST, 6 hours 55 minutes earlier.
Area forecast discussion, Dec 11, 9:41 PM EST, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
941 PM EST SAT DEC 11 2010
...TURNING MUCH COLDER WITH FREEZING TEMPERATURES EARLY WEEK...
...MONDAY NIGHT IS EXPECTED TO BE THE COLDEST WITH POTENTIAL FOR
A HARD FREEZE ACROSS RURAL INTERIOR SECTIONS...
.DISCUSSION...
TONIGHT...915 MHZ PROFILER AT THE CAPE SHOWS THAT WINDS ABOVE 3000FT
HAVE PICKED UP TO AROUND 20KTS FROM THE SW...WINDS WINDS BELOW
SLOWLY VEERING FROM ENE EARLIER TODAY TO SSW. AT THE MOMENT
HOWEVER...WINDS REMAIN LIGHT...WHICH HAS ALLOWED PATCHY FOG TO
DEVELOP IN SEVERAL LOCATIONS. HOWEVER AS SFC FRONT SWINGS THROUGH
THE PANHANDLE LATER TONIGHT...SW FLOW WILL INCREASE TO AROUND 10KTS.
THIS SUGGESTS THAT FOG DEVELOPMENT WILL BE MORE LIMITED WITH MORE
LOW STRATUS FORMATION VERSUS DENSE FOG NEAR SUNRISE. WITH CLEAR
SKIES AND LIGHT WINDS...SEVERAL LOCATIONS HAVE ALREADY REACHED THEIR
PREVIOUSLY FORECASTED MINS FOR TONIGHT IN THE LOW 50S. THESE
LOCATIONS MAY DROP A DEGREE OR TWO BEFORE SW FLOW INCREASES AND
TEMPS REMAIN STEADY OR WARM INTO THE MID 50S.
SUNDAY...BREEZY SOUTHWEST WINDS DEVELOPING BY MID MORNING WITH GUSTS
UP TO 25 MPH AHEAD OF THE FRONT. STRONG COLD FRONT WILL SWEEP
THROUGH EC FL DURING THE AFTERNOON HOURS PRECEDED BY A NARROW BAND
OF SHOWERS. HAVE CONTINUED TO UNDERCUT MOS POPS WHICH LOOK A BIT
GENEROUS GIVEN THE LIMITED MOISTURE AND HAVE DISTRIBUTED POPS 40-20
FROM NORTH TO SOUTH. TEMPS WILL CLIMB BEFORE THE FROPA AND SHOULD
REACH MID/UPPER 60S NORTH AND LOWER/MID 70S SOUTH.
&&
.AVIATION...
PATCHY MVFR VSBYS IN FOG POSSIBLE THROUGH THE NIGHT...BUT
PREDOMINANT RESTRICTIONS ARE EXPECTED TO BE IFR CIGS AFT 09Z THROUGH
ARND 14Z AS SW WINDS INCREASE. SW WINDS INCREASING AHEAD OF FRONT BY
13-15Z SUNDAY AND SHIFTING NW IN THE AFTN AS BOUNDARY PUSHES DOWN
THE STATE. OCNL SFC WINDS G25-30KT NEAR FRONTAL BAND...ALSO A BRIEF
SHRA CHANCE JUST AHEAD OF THE FRONT. ANY FRONTAL SHRAS THAT DEVELOP
MAY CONTAIN HIGHER WIND GUSTS.
&&
.MARINE...
BUOY 41009 CONTINUING TO SHOW SEAS 5-6FT...SO WILL KEEP CAUTIONARY
STATEMENT UP FOR THE OFFSHORE WATERS. LIGHT NW WINDS THIS EVENING
EXPECTED TO BECOME SW LATE TONIGHT...WITH SCA CONDITIONS DEVELOPING
OFFSHORE AROUND SUNRISE...AND OVER THE NEARSHORE WATERS BY LATE
MORNING. MAY SEE A FEW GUSTS 30-35KTS AHEAD OF THE FRONT OVER THE
OFFSHORE WATERS...BUT FREQUENT GUSTS TO GALE FORCE SUNDAY EVENING AS
A STRONG GRADIENT BUILDS IN BEHIND THE FRONTAL BOUNDARY.
CONDITIONS ARE EXPECTED TO REMAIN HAZARDOUS FOR BOATING THROUGH TUES
AFTN.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR ALL OF EAST CENTRAL FLORIDA.
AM...GALE WATCH FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING FOR
WATERS FROM FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 AM TO 4 PM EST SUNDAY FOR WATERS
FROM FLAGLER BEACH TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 AM SUNDAY TO 10 AM EST TUESDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 10 AM TO 4 PM EST SUNDAY FOR WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.
&&
MOSESHazardous weather outlook, Dec 11, 9:35 AM EST, 19 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 935 AM EST SAT DEC 11 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-112200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 935 AM EST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... A MODERATE NORTHEAST SWELL WILL IMPACT THE EAST FLORIDA COAST TODAY...RESULTING IN A MODERATE RIP CURRENT THREAT AT AREA BEACHES. THE THREAT WILL BE HIGHEST BETWEEN 2:30 PM THIS AFTERNOON AND 9:00 PM THIS EVENING DUE TO TIDAL EFFECTS. NEVER SWIM ALONE AND ALWAYS WITHIN SIGHT OF A LIFEGUARD. ...WIND AND SEA IMPACT... A MODERATE NORTHEAST SWELL WILL GENERATE SEAS BETWEEN 4 AND 6 FEET OVER THE GULF STREAM THROUGH TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION FOR SEAS UP TO 6 FEET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ARCTIC COLD FRONT WILL SWEEP RAPIDLY ACROSS THE REGION ON SUNDAY. THE FRONT WILL BE ACCOMPANIED BY SCATTERED SHOWERS WITH INCREASING WINDS BY LATE AFTERNOON. STRONG NORTHWEST WINDS BEHIND THE FRONT WILL PUSH MUCH COLDER AND DRIER AIR INTO THE AREA MONDAY AND TUESDAY. WIND CHILLS IN THE MID TO UPPER 20S ARE EXPECTED OVER MOST OF THE AREA MONDAY MORNING WITH FREEZING TEMPERATURES EXPECTED BOTH TUESDAY AND WEDNESDAY MORNINGS OVER THE MAINLAND SOUTH TO LAKE OKEECHOBEE. THERE IS A CHANCE OF A HARD FREEZE WITH TEMPERATURES BELOW 28 DEGREES FOR SEVERAL HOURS OR GREATER NORTH OF THE METRO ORLANDO MONDAY NIGHT. ELEVATED FIRE WEATHER DANGERS WILL EXIST MONDAY THROUGH WEDNESDAY DUE TO A COMBINATION OF CRITICALLY LOW RELATIVE HUMIDITY AND GUSTY WINDS. DANGEROUS CONDITIONS FOR SMALL CRAFT WILL PERSIST LATE SUNDAY THROUGH TUESDAY...ESPECIALLY OVER THE OFFSHORE ATLANTIC WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BRAGAW/GLITTO
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 3:55 AM EST | Freeze Watch | MLB | 9 hr | |
| Dec 12, 3:55 AM EST | Hard Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Dec 12, 4:06 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 35 hr |
| Dec 12, 4:45 AM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 13 hr |
| Dec 12, 5:03 AM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
| Dec 12, 12:28 PM EST | Special Weather Statement | MLB | Brevard, Osceola | 62 min |
| Dec 12, 1:51 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 28 hr |
| Dec 12, 1:51 PM EST | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 84 min |
| Dec 12, 3:08 PM EST | Special Weather Statement | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 52 min |
| Dec 12, 6:07 PM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.